MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRAUMA STRETCHER; STRETCHER, WHEELED

BAXTER HEALTHCARE CORPORATION TRAUMA STRETCHER; STRETCHER, WHEELED
Model Number P8040H
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the brake casters needed to be replaced.The baxter transport, procedural, and specialty stretchers are intended for caregivers to use for the treatment and transportation of patients in all areas of the hospital, surgical centers, and other patient care facilities.There are no known contraindications for these stretchers when used in accordance with this instruction for use.A core component of the stretcher braking system is the caster brake.The caster brake is comprised of a hex bar, the cam, the plunger, compressing spring, the brake puck and the wheel.The plunger moving downwards compresses the brake puck against the caster wheel setting the brakes in the system.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Apply the brake and make sure the stretcher does not move.If there is movement, look at the brake components for wear.Apply the steer, and make sure the stretcher steers correctly.Look at the steer components for wear.Put the stretcher in neutral.Make sure all four casters rotate and roll freely.Adjust or replace components if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the brake casters to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report stating that trauma stretcher frame brake casters were not holding.The bed was located at the account.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
TRAUMA STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22876140
Report Number3006697241-2025-00231
Device Sequence Number17586492
Product Code FPO
UDI-Device Identifier00887761000995
UDI-Public(01)00887761000995(11)190729
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K961437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP8040H
Device Catalogue NumberP8040H000605
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown